# SDR 9JLA2014122607197

- Difficulty date: December 10, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Braero BAE125800A
- Aircraft serial: 258229
- Aircraft time: 6,351 hours, 3,524 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360943
- Part serial: 95083260
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 AHRS UNIT INTERMITTENTLY ROLLS COPILOTS ATTITUDE INDICATOR CREATING A COMPARATOR MONITOR DISAGREE.  THE DEFECTIVE UNIT WAS REMOVED PN7003360-943 SN 95083260 & AN OVERHAULED UNIT WAS INSTALLED.
